# SDR CA010503008

- Difficulty date: April 20, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 22,747 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650476088
- Condition: Failed
- Location: Ground Prox
- Part time: 34,768 hours, 46,268 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE POWERING UP THE AIRCRAFT AT THE GATE FOR THE FIRST FLIGHT OF THE DAY, AN ACRID SMELL WAS DETECTED. THE AIRCRAFT WAS DEPOWERED. THE GPWS CIRCUIT BREAKER ON THE 115 VAC BUS WAS FOUND TRIPPED. THE CAUSE OF THE SMELL WS DETERMINED TO BE COMING FROM THE INTERNALS OF THE GPWS COMPUTER. THE COMPUTER WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. TIME SINCE REPAIR 4376 HOURS.
